# SDR GTIA2024061438173

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 6,063 hours, 2,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Fumes
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY /FUME EVENT IN CRUISE AT FL 360 EXPERIENCED IN COCKPIT SECURED PACK 1 AND AIR QUALITY IMPROVED-APPLIED TSM 05-50-00-810-831A FOR IDENTIFICATION OF THE CAUSE FOR AIR QUALITY EVENT.FOUND MOST PROBABLE CAUSE AS TYPE 10 FROM PACK 1 DURING TEST.NO ODOR,SMOKE OR FUME WAS PRESENT WHEN MAINT CHECKED,VERIFIED BY FLT CREW OK TO CONTINUE
